I have sharp pains shooting across my head a spaced out feeling , dizziness tiredness,headpain
Hi i have extreme tiredness and have done for the last year. Lately i have sharp pains shooting across my head a spaced out feeling , dizziness ,i feel weak, constantly thirsty and at times shaky and hot flushes. I have also gained about one and a half stone in the last year.
you may have diabetes and high blood pressure.
you have not mentioned your age and sex and weight so it is difficult to conclude any thing.
Go for blood sugar,lipid profile.
This may be signs of manopausal syndrome if you are female around 50 years,
At this stage I only can say take less fat and carbohydrate in diet.
Avoid fried food and do exercise daily.
Ok and bye.
I find this answer helpful
You found this answer helpful
Naturopathy & Yoga Specialist, Dr. Sneha's Response
Welcome to health care magic.
As you have not mentioned your age and gender my answer might not be complete.
I would suggest you to get an evaluatiion done by a physician for blood pressure and also for hormonal assay. Thyroid functions test and pituitary hormone assay and FSH and LH ( in c/o females).
Disturbances in body fluid levels (blood) could be one reason or your hormonal imbalance could be the other.
Practice mild yoga exercises and also Pranayama for 20 minutes to restore the balance. Also concentrate on good and healthy eating. More of liquids and fruits and nuts. POtassium rich food will give you stregth..
Sama wellness clinic
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
April 2013 I had sudden vertigo 1 time and since then I ve had constant light headedness/dizziness and I always feel out of it constant head and sinus pressure sharp pains in my head and lights seem so much brighter than usual I can t even drive at night anymore.
I keep getting frequent, very painful headaches. I have had one off and on for the past 3 days. Most recently when having the headaches I have felt sharp pain on the left side of my head and I feel dizzy, and almost feel like I could pass out. What could be causing this?
Hi, I am 16, female. I have been very light headed and dizzy the past few days, to the point where things go black and I have to hold on to something or someone so I don t fall flat on my face or bottom. For the prior 2 1/2 months I have had bloating which has gotten worse overtime, but no significant weight gain, not to explain the difference in the size of my lower abdomen, I also eat the same, if not less cause I often feel sick, and extremely tired. Along with sharp shooting pains, and an irregular period. I thought I may be pregnant, so I took two hpt s both negative. So I went to the gynecologist where she had me take another, it came back positive in my urine, the same day no more then an hour later I went for blood work which came back negative. I went for a follow up which was also negative. What is wrong, am I pregnant?
I have been having very bad bouts of diarrhoea followed by constipation,passing urine frequently severe pain in my left side very tender to touch on same side of abdominal area.I had previous keyhole surgery to remove cysts on same side 4 years ago. I am currently taking macrodantin caps 50mg four times a day to treat kidney infection as bacteria was found in my urine.Inflammation found in my blood.I also have lower back pain and feeling very tired. I am 50 years old usually very fit as I jog and go to gym. I missed my period this month for first time and I am aware this could be start of menopause. Have you any idea what could be wrong?h
Hi doc goodevning. My question is, Profamol is it also a treatment for dysmenorrhea and pre menopausal syndrome? Are there any side effets? How long should i take for it? What are its benefits? Thank u doc and i would appreciate so much for your answer to all my querries.
Hi! I have been using Claratin D for years and am now past menopause. I stopped taking it a couple of weeks ago because it was drying up all of my orafices and I was finding it more difficult to lose weight. I am allergic to sulfamides, but no doctor I have ever used ever pointed out that this could be a problem. I am also having trouble with my retina.
I have been on HRT for about 7 years and I have had a great experience until last year. My provider upped my estrogen. I gained 10 -15 pounds in 8 weeks. After a year of getting it out of my system I am finally returning to my old body. Two weeks ago I went for my HRT. He upped my estrogen level despite me stating I wasnt having hot flashes, mood swings, etc. Within a day or two my hands started being cold all of the time, and they are hard to get warm. Now, two weeks out my nipples are getting extremely sore. I have never experienced the cold hand before. I did experience the tender nipples last year for the first time after he upped my estrogen and I gained weight. Could the weight gain, sore nipples, and cold hands be from having too much estrogen?
Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about
I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...